# SDR 7UVR201710130001

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: General aviation
- Aircraft: N131TS
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42AC073
- Aircraft time: 4,375 hours
- Engine: Austro E4
- Engine time: 447 hours
- Propeller: Mtprop MTV6R
- System (JASC): 8100 · Exhaust Turbine System (Reciprocating)
- Part: Shaft
- Condition: Sheared
- Location: Waste Gate Act
- Part time: 447 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING A POWER ON STALL,  THE PILOTS HAD A PARTIAL POWER LOSS.  ENGINE WAS AT 65 - 70 PERCENT AND WHEN THE POWER WAS INTRODUCED, THE LEFT ENGINE WENT TO 45 PERCENT WHILE THE RIGHT ENGINE WAS AT 100 PERCENT.  BROUGHT THE POWER BACK AND ADVANCED THE POWER AGAIN AND RECEIVED 35 PERCENT POWER OUT OF THE LEFT ENGINE, NO ABNORMALITIES OF THE RIGHT ENGINE.  RETURNED TO THE AIRPORT AND PERFORMED A VISUAL INSPECTION AND FOUND THAT THE WASTE GATE ACTUATOR SHAFT HAD SHEARED.
